Katedra Funkcji Rzeczywistych - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1979] [1977] [1976] [1974]
1-5 z 5.

1992

4.
Wojciech Kucharz, M.Buchner
Algebraic, rational, and homological equivalence of real cycles, MANUSCRIPTA MATH. 77 (1992), no. 1, 105–111
3.
Divisors on varieties over a real closed field, CANAD. MATH. BULL. 35 (1992), no. 4, 503–509
2.
Wojciech Kucharz, J.Bochnak
Vector bundles on a product of real cubic curves, K-THEORY 6 (1992), no. 6, 487–497